# SDR SWAA2021081996928

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rub Strip
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HZ STAB CABLE STB RUBSTRIP IS BROKEN AT STA 1040. ; / [01] REMOVED AND REPLACED RUBSTRIP P/N 69-52800-6 TAG #A65728 IAW SRM 51-40-02 AND DWG251A4920 REV C; [02] VERIFIED ACTION 1 IS COMPLETE; [03] VERIFIED AUDIT C/W
